Publication
Title
L-R-smash product for (quasi-)Hopf algebras
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
0021-8693
Volume/pages
309:1(2007), p. 168-191
ISI
000245185800008
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.05.2017
To cite this reference